Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant subspaces for algebras of subnormal operators
HTML articles powered by AMS MathViewer

by James E. Thomson PDF
Proc. Amer. Math. Soc. 96 (1986), 462-464 Request permission

Abstract:

Every rationally cyclic subnormal operator has a hyperinvariant subspace.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B20, 47D25
  • Retrieve articles in all journals with MSC: 47A15, 47B20, 47D25
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 96 (1986), 462-464
  • MSC: Primary 47A15; Secondary 47B20, 47D25
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0822440-1
  • MathSciNet review: 822440